MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565010
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
When deploying stent in duodenum, stent deployed too soon (before the point of no return).Due to stent deploying so soon it coiled on itself and did not deploy as intended.Stent was then hard to remove due to deploying incorrectly.
 
Event or Problem Description
When deploying stent in duodenum, stent deployed too soon (before the point of not return).Due to stent deploying so soon it coiled on itself and did not deploy as intended.Stent was then hard to remove due to deploying incorrectly.

Brand Name
WALLFLEX DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key14280109
Report Number14280109
Device Sequence Number17362030
Product Code MUM
UDI-Device Identifier08714729456483
UDI-Public(01)08714729456483(17)231122(10)28427439
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
Report Date (Section F) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565010
Device Lot Number28427439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/04/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date05/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA04/20/2022